# SDR SWAA2015080243013

- Difficulty date: July 21, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 63,336 hours, 50,627 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE SKIN CRACKED AT KRUEGER FLAP SEAL DOOR CUT OUT AT STATION 208.  REPAIRED SKIN IAW EA.
